MAUDE Adverse Event Report: US SURGICAL PUERTO RICO PREMIUM SURGICLIP; CLIP, IMPLANTABLE

US SURGICAL PUERTO RICO PREMIUM SURGICLIP; CLIP, IMPLANTABLE
Model Number 134046
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during coronary artery bypass surgery, the device got stuck after firing a few clips.They tried to use two devices of the same product id but still they experienced the same situation.A fourth device of the same product id was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of three devices.The first instrument was received partially applied with three remaining clips.The second instrument was received partially applied with four remaining clips.Visual inspections of the instruments revealed no abnormalities.Functionally, the instruments were fired once in air and proper clip formation was confirmed.The remaining clips were then fired on test media with proper formations.The jaws and handles moved smoothly through their firing cycles and returned to the open positions and each remaining clip loaded properly in the jaws.When the cartridges were empty, the interlocks engaged and prevented the jaw from approximating.The third instrument was received fully applied.Visual inspection of the instrument revealed no abnormalities.Functionally, the empty cartridge precludes firing evaluation; however, the interlock was engaged and properly prevented the jaw from approximating.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
PREMIUM SURGICLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8520723
Report Number2647580-2019-02044
Device Sequence Number11170014
Product Code FZP
UDI-Device Identifier10884521057548
UDI-Public10884521057548
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K853650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number134046
Device Catalogue Number134046
Device Lot NumberP8B1070CX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1